# SDR FDEA202209102283

- Difficulty date: September 10, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 73,533 hours, 29,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5134
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK F/S 1370 RBL 48 SEAT TRACK INBD FLANGE BOTTOM SIDE EXFOLIATION   CORROSION. REPAIRED SEAT TRACK IAW SRM 53-00-52-2R, MAJOR REPAIR
